# SDR AALA202403158598

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 30,749 hours, 12,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAILS SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202403152519) AND BATTERY (AALA202403158598). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
